Alert archive / Georgia / Tornado Warnings in 2005

Tornado Warning 58, NWS Atlanta, GA

August 29, 2005Lamar County, Upson County, Georgia

NWS Atlanta, GA issued this tornado warning at Aug 29, 2005, 7:08 PM EDT for Lamar County, Upson County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2005, 7:08 PM EDT (23:08 UTC)
Expired
Aug 29, 2005, 7:45 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Lamar County, GA, Upson County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 29, 11:25 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
310 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KFFC 292307
TORFFC
GAC171-293-292345-
/O.NEW.KFFC.TO.W.0058.050829T2308Z-050829T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT MON AUG 29 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  LAMAR COUNTY IN WEST CENTRAL GEORGIA
  UPSON COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 745 PM EDT

* AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES SOUTH
  OF BARNESVILLE...OR ABOUT 10 MILES EAST OF THOMASTON...MOVING NORTH
  AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JOHNSTONVILLE AND GOGGINS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3288 8425 3285 8412 3317 8405 3316 8422

$$
1 follow-up statement
000 
WWUS52 KFFC 292320
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EDT MON AUG 29 2005

GAC293-292329-
/O.CAN.KFFC.TO.W.0058.000000T0000Z-050829T2345Z/
UPSON-
719 PM EDT MON AUG 29 2005

...THE TORNADO WARNING FOR UPSON COUNTY IS CANCELLED...

THE STORM THE TRIGGERED THE WARNING FOR UPSON COUNTY HAS MOVED INTO 
LAMAR COUNTY...SO THE TORNADO WARNING FOR UPSON COUNTY HAS BEEN 
CANCELLED.

LAT...LON 3299 8421 3298 8409 3317 8405 3316 8422

$$

GAC171-292345-
/O.CON.KFFC.TO.W.0058.000000T0000Z-050829T2345Z/
LAMAR-
719 PM EDT MON AUG 29 2005

...A TORNADO WARNING CONTINUES UNTIL 745 PM EDT FOR CENTRAL LAMAR
COUNTY...

AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BARNESVILLE...
MOVING NORTH AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALDORA...GOGGINS...JOHNSTONVILLE AND MILNER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR
NORTHWESTERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
100 AM EDT TUESDAY MORNING FOR NORTHWESTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3299 8421 3298 8409 3317 8405 3316 8422

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Aug 29, 3:59 PM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Aug 29, 3:59 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT MON AUG 29 2005

.SHORT TERM...
KATRINA PULLING AN ABUNDANT AMOUNT OF MOISTURE INTO CWA AS IT
SPIRALS NORTHWARD. THE HIGH LIFTED INDICES AND HELICITY IN THE
WEST AND SOUTHWEST SECTIONS OF CWA OFFERS THREAT OF SEVERE WEATHER
OVER THE EVENING HOURS. HOWEVER...THE CONTINUED FLOW OF MOISTURE
AND ESPECIALLY THE UPSLOPE FLOW OVER THE MOUNTAINS WILL CONTINUE
THE THREAT OF FLOODING INTO TUESDAY AFTERNOON.

.LONG TERM...
THE REMNANTS OF KATRINA PULLS OFF TO THE NORTHEAST...A DRIER AIR
MASS STARTS WORKING INTO THE NORTHWEST AND PUSHING SOUTHWARD WEDNESDAY
AND WEDNESDAY EVENING. A DRIER AND SLIGHTLY COOL AIR MASS IS
EXPECTED INTO THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         83  72  82  72 /  90  90  60  40
ATHENS          85  73  80  71 /  90  90  50  40
GAINESVILLE     80  70  78  70 /  90  90  70  40
ROME            84  76  82  73 /  90  90  90  40
COLUMBUS        85  75  88  75 /  90  80  40  40
MACON           87  77  88  74 /  90  70  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 8 PM MONDAY TO 6 PM TUESDAY FOR GAZ001-GAZ002-
GAZ003-GAZ004-GAZ005-GAZ006-GAZ007-GAZ008-GAZ009-GAZ011-GAZ012-
GAZ013-GAZ014-GAZ015-GAZ016-GAZ019-GAZ020-GAZ021-GAZ022-GAZ023-
GAZ024-GAZ025-GAZ027-GAZ030-GAZ031-GAZ032-GAZ033-GAZ034-GAZ035-
GAZ036-GAZ037-GAZ041-GAZ042-GAZ043-GAZ044-GAZ045-GAZ046-GAZ047-
GAZ048-GAZ049-GAZ052-GAZ053-GAZ054-GAZ055-GAZ056-GAZ057-GAZ058-
GAZ059-GAZ066-GAZ067-GAZ068-GAZ069-GAZ070-GAZ071-GAZ078-GAZ079-
GAZ080-GAZ081-GAZ089-GAZ090-GAZ091-GAZ102.

&&

37
Hazardous weather outlook, Aug 29, 6:25 AM EDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 AM EDT MON AUG 29 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301025-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
625 AM EDT MON AUG 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

...ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND
TONIGHT...

.SYNOPSIS...
HURRICANE KATRINA WILL MAKE LANDFALL ALONG THE LOUISIANA GULF COAST
NEAR NEW ORLEANS THIS MORNING. AS KATRINA MOVES NORTH INTO LOUISIANA
AND MISSISSIPPI OUTER SPIRAL BANDS OF SHOWERS AND THUNDERSTORMS WILL
ALSO MOVE NORTH THROUGH GEORGIA TODAY AND TONIGHT.

.PRIMARY HAZARD...
THE PRIMARY HAZARD FROM SEVERE THUNDERSTORMS WILL BE PERIODS OF VERY
HEAVY RAIN...GUSTY WINDS TO 60 MPH...FREQUENT LIGHTNING...AND
ISOLATED TORNADOES. THE BEST TIME FOR SEVERE WEATHER WILL BE THIS
AFTERNOON THROUGH TONIGHT ACROSS NORTH AND CENTRAL GEORGIA.

.DISCUSSION...
MOISTURE IS INCREASING OVER THE AREA WITH KATRINA EXPECTED TO MAKE
LANDFALL ALONG THE LOUISIANA GULF COAST NEAR NEW ORLEANS THIS
MORNING. WHILE GEORGIA ITSELF IS NOT IN THE BEST AREA FOR HEAVY
RAINFALL BASED ON TYPICAL PARAMETERS...THE FORECAST MODELS ARE
HINTING AT A NORTH-SOUTH ORIENTED CONVECTIVE FEEDER BAND DEVELOPING
OVER THE AREA TODAY. THIS BAND HAS PRECIPITATION EFFICIENCY VALUES
OF 2 TO 2.5 INCHES ACROSS NORTH AND CENTRAL GEORGIA BEGINNING THIS
AFTERNOON AND CONTINUING THROUGH EARLY TUESDAY MORNING. WITH THE
GROUND ALREADY SATURATED FROM THE RAIN RECEIVED IN JULY AND AUGUST
THERE COULD BE SOME FLOODING ACROSS THE COUNTY WARNING AREA.
CURRENTLY A FEW ISOLATED STORMS HAVE BEEN STRONGLY ROTATING IN THE
RAIN BANDS CLOSER TO KATRINAS CENTER. THERE IS ALSO SOME LOW LEVEL
SHEAR IN PLACE AND GIVEN THE PERSISTENT OF THIS STORM THE THREAT FOR
AN ISOLATED TORNADO IS THERE. THE BEST PLACE FOR TORNADO DEVELOPMENT
SHOULD BE ACROSS WESTERN GEORGIA THIS AFTERNOON. WITH DAYTIME
HEATING...INSTABILITY INDICES ARE ALSO EXPECTED TO INCREASE WITH
CAPES IN THE 1000 TO 1500 RANGE AND LIFTED INDICES AROUND MINUS 2 TO
MINUS 3. CAN NOT RULE OUT ISOLATED SEVERE DEVELOPMENT OVER EASTERN
GEORGIA AS THE RAIN BANDS WILL SPAN ACROSS THE ENTIRE STATE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS ANTICIPATED TODAY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
DUE TO HURRICANE KATRINA...AREAS OF HEAVY RAINFALL...FLOODING AND
STRONG GUSTY WINDS CAN BE EXPECTED TUESDAY. THERE MAY BE AN ISOLATED
SHOWERS ACROSS THE AREA WEDNESDAY MORNING BUT THINGS SHOULD START
CLEARING OUT WEDNESDAY AFTERNOON. NO HAZARDOUS WEATHER EXPECTED
THURSDAY THROUGH SUNDAY.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Special weather statement, Aug 29, 5:58 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT MON AUG 29 2005

GAZ032-033-292230-

558 PM EDT MON AUG 29 2005

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN COBB AND NORTH FULTON COUNTIES UNTIL 630 PM EDT...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ATLANTA...MOVING NORTH AT 25 MPH. THIS
STORM WILL AFFECT NORTH ATLANTA...VININGS...MARIETTA...AND BUCKHEAD.
LOCALIZED FLOODING MAY OCCUR WITH THIS ACTIVITY. IN ADDITION...SOME
ROTATION WAS INDICATED WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

RAB
Local storm report, Aug 29, 6:14 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT MON AUG 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 E ROOPVILLE           33.46N 85.11W
08/29/2005                   CARROLL            GA   PUBLIC

            POSSIBLE TORNADO DAMAGED TRAILER AND SOME BUILDINGS NEAR
            HWY 5 AND MILLIGAN CREEK RD

0440 PM     TSTM WND DMG     3 S CARROLLTON          33.54N 85.08W
08/29/2005                   CARROLL            GA   EMERGENCY MNGR

            POSSIBLE TORNADO ON HWY 27 SOUTH OF CARROLLTON.

0425 PM     TSTM WND DMG     ROOPVILLE               33.46N 85.13W
08/29/2005                   CARROLL            GA   EMERGENCY MNGR

            POSSIBLE TORNADO ON HWY 27 NEAR ROOPVILLE. NUMEROUS HOMES
            AND CHICKEN HOUSES DESTROYED. TWO PEOPLE TRAPPED.

&&

SN
Local storm report, Aug 29, 6:19 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT MON AUG 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     1 E CEDARTOWN           34.02N 85.24W
08/29/2005                   POLK               GA   EMERGENCY MNGR

            POSSIBLE TORNADO DAMAGED OR DESTROYED STRUCTURES ON EAST
            SIDE OF CEDARTOWN.

&&

SN
Local storm report, Aug 29, 6:42 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT MON AUG 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     5 NNE BUTLER            32.62N 84.20W
08/29/2005                   TAYLOR             GA   LAW ENFORCEMENT

            POSSIBLE TORNADO TORE ROOF OFF OF PORCH AND KNOCKED DOWN
            POWER LINES.

&&

SN
Local storm report, Aug 29, 7:05 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
705 PM EDT MON AUG 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     5 S BOGART              33.87N 83.53W
08/29/2005                   OCONEE             GA   EMERGENCY MNGR

            POSSIBLE TORNADO BLEW ROOF OFF PORCH AND KNOCKED POWER
            LINES DOWN.

&&

SN
Local storm report, Aug 29, 7:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT MON AUG 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     5 S BOGART              33.87N 83.53W
08/29/2005                   OCONEE             GA   EMERGENCY MNGR

            POSSIBLE TORNADO BLEW ROOF OFF PORCH AND KNOCKED TREES
            DOWN NEAR HIGHWAY 53 AND 78 INTERSECTION.

&&

SN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 4:23 PM EDTTornado WarningFFCCarroll37 min
Aug 29, 4:27 PM EDTTornado WarningFFCHarris18 min
Aug 29, 4:35 PM EDTSevere Thunderstorm WarningFFCLaurens40 min
Aug 29, 4:40 PM EDTTornado WarningFFCGwinnett, Rockdale35 min
Aug 29, 4:49 PM EDTTornado WarningFFCHaralson41 min
Aug 29, 5:09 PM EDTTornado WarningFFCJasper36 min
Aug 29, 5:09 PM EDTTornado WarningFFCJasper36 min
Aug 29, 5:13 PM EDTTornado WarningFFCForsyth, Gwinnett38 min
Aug 29, 5:18 PM EDTTornado WarningFFCMorgan27 min
Aug 29, 5:30 PM EDTTornado WarningFFCPolk30 min
Aug 29, 5:30 PM EDTTornado WarningFFCPolk30 min
Aug 29, 5:36 PM EDTTornado WarningFFCFloyd39 min
Aug 29, 5:42 PM EDTTornado WarningFFCGordon18 min
Aug 29, 5:44 PM EDTTornado WarningFFCMorgan31 min
Aug 29, 6:02 PM EDTTornado WarningFFCChattooga43 min
Aug 29, 6:15 PM EDTTornado WarningFFCFloyd45 min
Aug 29, 6:17 PM EDTSevere Thunderstorm WarningFFCOconee28 min
Aug 29, 6:20 PM EDTTornado WarningFFCPickens40 min
Aug 29, 6:24 PM EDTTornado WarningFFCDawson36 min
Aug 29, 6:27 PM EDTTornado WarningFFCTaylor18 min
Aug 29, 6:29 PM EDTTornado WarningFFCHenry31 min
Aug 29, 6:36 PM EDTTornado WarningFFCCrawford, Upson24 min
Aug 29, 6:42 PM EDTTornado WarningFFCLumpkin33 min
Aug 29, 6:42 PM EDTTornado WarningFFCJasper33 min
Aug 29, 6:47 PM EDTTornado WarningFFCGilmer28 min
Aug 29, 6:48 PM EDTTornado WarningFFCChattooga27 min
Aug 29, 6:52 PM EDTTornado WarningFFCDeKalb, Rockdale38 min
Aug 29, 6:54 PM EDTTornado WarningFFCBarrow, Jackson36 min
Aug 29, 6:58 PM EDTFlash Flood WarningFFCFulton3 hr
Aug 29, 7:04 PM EDTTornado WarningFFCNewton26 min
Aug 29, 7:09 PM EDTTornado WarningFFCCrawford, Peach36 min
Aug 29, 7:13 PM EDTFlash Flood WarningFFCDawson, Lumpkin6 hr
Aug 29, 7:15 PM EDTTornado WarningFFCFannin30 min
Aug 29, 7:19 PM EDTTornado WarningFFCGwinnett26 min
Aug 29, 7:21 PM EDTTornado WarningFFCBanks39 min
Aug 29, 7:24 PM EDTTornado WarningFFCWhite36 min
Aug 29, 7:24 PM EDTTornado WarningFFCWalton36 min
Aug 29, 7:33 PM EDTTornado WarningFFCBibb, Monroe57 min
Aug 29, 7:41 PM EDTTornado WarningFFCFulton34 min
Aug 29, 7:46 PM EDTTornado WarningFFCFannin44 min
Aug 29, 7:49 PM EDTTornado WarningFFCPeach26 min
Aug 29, 7:57 PM EDTTornado WarningFFCBarrow, Walton33 min

Nearby

Tornado Warnings in Georgia, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.